# SDR AALA20120405003

- Difficulty date: April 4, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 62,092 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5F AFT EMERGENCY LIGHT SHROUD DAMAGED.  REPLACED SEAT 5F AFT EMERGENCY LIGHT SHROUD.  OPS CHECK NORMAL.
